# SDR USAASB98330

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 2732512
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FL2220 - FLIGHT RETUNRED TO FIELD AT CLT DUE TO FAILURE OF THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE GROUND SPOILER TELEFLEX CABLE IN ASSOCIATION WITH MM 27-62-51.  PERFORMED FUNCTIONAL TEST PER MM 27-62-51.  (M)
